Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology > QA612 Algebraic topology"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 15.

Barnes, David and Roitzheim, Constanze (2015) Homological Localisation of Model Categories. Applied Categorical Structures, 23 . pp. 487-505. ISSN 1572-9095. (doi:10.1007/s10485-013-9340-9) (Full text available)
[img]
Preview

Barnes, David and Roitzheim, Constanze (2011) Local Framings. New York Journal of Mathematics, 17 (1). pp. 513-552. ISSN 1076-9803. (Full text available)
[img]
Preview

Barnes, David and Roitzheim, Constanze (2011) Monoidality of Franke's Exotic Model. Advances in Mathematics, 228 (6). pp. 3223-3248. ISSN 0001-8708. (doi:10.1016/j.aim.2011.08.005) (Full text available)
[img]
Preview

Barnes, David and Roitzheim, Constanze (2014) Rational Equivariant Rigidity. In: Ausoni, Christian and Hess, Kathryn and Johnson, Brenda and Luck, Wolfgang and Scherer, Jerome, eds. An Alpine Expedition through Algebraic Topology: Fourth Arolla Conference Algebraic Topology August 20–25, 2012 Arolla, Switzerland. Contemporary Mathematics, 617 (1). Providence, RI; American Mathematical Society, pp. 13-30. ISBN 978-0-8218-9145-2. E-ISBN 978-1-4704-1685-0. (doi:10.1090/conm/617) (Full text available)
[img]
Preview

Barnes, David and Roitzheim, Constanze (2014) Stable left and right Bousfield localisations. Glasgow Mathematical Journal, 56 (1). pp. 13-42. ISSN 0017-0895. (doi:10.1017/S0017089512000882) (Full text available)
[img]
Preview

Gutierrez, Javier and Roitzheim, Constanze (2015) Bousfield localisations along Quillen bifunctors. ., . (Submitted) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Livernet, Muriel and Roitzheim, Constanze and Whitehouse, Sarah (2013) Derived A-infinty algebras in an operadic context. Algebraic & Geometric Topology, 13 (1). pp. 409-440. ISSN 1472-2739. (doi:10.2140/agt.2013.13.409) (Full text available)
[img]
Preview

Roitzheim, Constanze (2005) Arbeitsgemeinschaft mit aktuellem Thema: Modern Foundations for Stable Homotopy Theory: Mathematisches Forschungsinstitut Oberwolfach Report No. 46/2005, organised/edited by John Rognes (Oslo) and Stefan Schwede (Bonn). In: Schwede, Stefan, ed. Oberwolfach Reports. Oberwolfach Reports, 2 (4). European Mathematical Society Publishing House, pp. 2603-2604. (doi:10.4171/OWR/2005/46) (Full text available)
[img]
Preview

Roitzheim, Constanze (2008) On the algebraic classification of K-local spectra. Homology, Homotopy and Applications, 10 (1). pp. 389-412. ISSN 1532-0073. (Full text available)
[img]
Preview

Roitzheim, Constanze (2007) Rigidity and Exotic Models for the K-local Stable Homotopy Category. Geometry & Topology, 11 (1). pp. 1855-1886. ISSN 1364-0380. (doi:10.2140/gt.2007.11.1855 ) (Full text available)
[img]
Preview

Roitzheim, Constanze (2015) A case of monoidal uniqueness of algebraic models. Forum Mathematicum, 27 (6). pp. 3615-3634. ISSN 0933-7741. E-ISSN 1435-5337. (doi:10.1515/forum-2013-0126) (Full text available)
[img]
Preview

Roitzheim, Constanze and Gutierrez, Javier (2016) Towers and fibered products of model categories. Mediterranean Journal of Mathematics, . ISSN 1660-5446. E-ISSN 1660-5454. (doi:10.1007/s00009-016-0719-3) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Roitzheim, Constanze and Whitehouse, Sarah (2011) Uniqueness of A-infinity structures and Hochschild cohomology. Algebraic & Geometric Topology, 11 (1). pp. 107-143. ISSN 1472-2739. (doi:10.2140/agt.2011.11.107) (Full text available)
[img]
Preview

Starostka, Maciej and Waterstraat, Nils (2015) A remark on singular sets of vector bundle morphisms. European Journal of Mathematics, 1 (1). pp. 154-159. ISSN 2199-675X. (doi:10.1007/s40879-014-0010-8) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Waterstraat, Nils (2011) The index bundle for Fredholm morphisms. Rendiconti del Seminario Matematico, 3 . pp. 299-315. ISSN 0373-1243. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sun May 29 22:05:47 2016 BST.